Spinal problems associated with Statin use

A forum to discuss personal experiences and share information on statins and other cholesterol lowering drugs.

Spinal problems associated with Statin use

Postby cjbrooksjc » Mon May 08, 2017 4:57 pm

I suspect Statins as causatrive for nearly every physical anomale nowadays, but I feel justified in that degree of suspicion. My back has bothered me for years from my neck to my tail bone. I did have lower back probs prior to Statins, but what I experience now is much more broad ranging.

Here's a short excerpt from a Medscape article that may interest some of you:
DALLAS, TX — In a large observational study of insured individuals in the military and their family members, statin use was associated with increased odds of having a back disorder, including spondylosis, intervertebral disc disorders, herniated discs, and spinal stenosis[1].

Specifically, for every 17 individuals who were prescribed a statin, one person had a diagnosed back disorder, in this study published online May 1, 2017 as a research letter in JAMA Internal Medicine.

Belo is a link to the entire article.


**http://www.medscape.com/viewarticle/879387
cjbrooksjc
 
Posts: 1186
Joined: Wed Dec 13, 2006 11:28 am
Location: Texas

Return to Statins and other Cholesterol Reducing Drugs

Who is online

Users browsing this forum: No registered users and 2 guests